# SDR 95UAL900147

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT STRIP INOP FROM ROW 24 TO 32.  REPLACED FEEDER CABLE, CHECKS OK.
